# SDR 2016FA0000630

- Difficulty date: December 13, 2016
- Submitted: December 13, 2016
- Operation: General aviation
- Aircraft: N319KS
- Make and model: Cessna 182T
- Aircraft serial: 182T82243
- Aircraft time: 1,848 hours
- Engine: Lyc IO540AB1A5
- Engine time: 1,848 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Part number: 15F19557
- Condition: Scored
- Location: Engine
- Part time: 1,848 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO PUSHRODS AND ROCKER MATES SCORED, REPLACING PARTS IAW SA-167A.
